Went to an ear nose and throat doctor was checked for vertigo and minears disease but none detected, then had an MRI of head which was normal, meaning no tumors, stroke or seizures. Dizziness is still there and keeping me from work, doctor wants to do VNG test but earliest test available is sometime in December, I have been off work 4 months, I can't keep going like this. I want to ask my doctor to put me on Vontrol, I can't take any of the other meds because of the prostate issues. Has anyone here had any experience with this drug or possibly something else as long as prostate health is not effected.
Hi papasam. How goes it? Ha :-0) Well, I understand your delema, in regards to the prostate. What I'm asking is I know you take a lot of different medications, could it be that theres a possibility that a combination of, these drugs are making you dizzy. Its certainly bothering you enough to have had MRI done, as well as your ears and throat. I was reading up on Vontrol, thats a strong working drug. Say, your doctor were to prescribe it, could you make it at your job. I'll be in and about this mornig, so if you happen to respond to me, and I don't get back to you, its not that I'm being rude. Have a good morning, enjoy it,
Are you taking a statin med for chlorestral control. I got dizzy and started vomiting while walking the dogs. It also affected my legs and kidneys. I still have cramps- your legs feel tired and heavy after a day of being active, you think that it's the heat, that you're getting old-do you have head-aches, urinary problems that you might blame on your prostrate? I tried to jog across a street yesterday with my hounds. I had to windmill to keep from falling. I tried it later, same problem, not to bad. I'm having to teach my legs how to move again. i had trouble with walking-it hit me like a sledge hammer after fasting and prepping for a colonoscopy-I'm one of the lucky ones.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mom has headaches & dizziness from valturna as precribed by her doctor- should she stop using it?
Posted 15 Feb 2011 • 1 answer
Posted 19 Oct 2011 • 3 answers
Posted 14 Mar 2012 • 1 answer
Posted 1 Jul 2013 • 4 answers
Posted 6 Oct 2014 • 1 answer